# SDR MWEA020463

- Difficulty date: July 17, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 45,301 hours, 34,850 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591142959
- Condition: Dented
- Location: Station 999
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT STATION 999 AFT OF LONGERON 27 RIGHT.  --  CUT OUT DAMAGE AND INSTALLED REPAIR DOUBLER.
